# SDR ASOATRAX200801037

- Difficulty date: August 21, 2008
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 11,026 hours, 7,337 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Spherical Bearin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TO FUSELAGE PICK UP LINK AT FS 787.00 UPPER AND LOWER SPHERICAL BEARINGS CRACKED DUE PERMANENT REPAIR.  THIS SDR WILL REMAIN OPEN PENDING MAINTENANCE DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.
